# SDR V0XD20161108191

- Difficulty date: October 28, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 30,881 hours, 22,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 977 EXTERIOR SKIN AT STR 27 SHOWING SIGNS OF GOUGING.  REPAIRED GOUGING IAW REO 670-53-51-108 REV DATE 2016-11-07.  NDT PERFORMED.  NO CRACK INDICATIONS NOTED.
